Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Rubinstein A. I. Remarks on Fagnano Problem. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2014, vol. 14, iss. 4, pp. 382-387. DOI: 10.18500/1816-9791-2014-14-4-382-387, EDN: TAAMHL

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
01.12.2014
Full text:
(downloads: 137)
Language: 
Russian
Heading: 
UDC: 
517.938
EDN: 
TAAMHL

Remarks on Fagnano Problem

Autors: 
Rubinstein Aleksandr I., National Research Nuclear University MEPhI
Abstract: 

We provide two solutions to the Fagnano problem on finding a three-link billiard traectory in a triangle.

References: 
  1. Гальперин Г. А., Земляков А. Н. Математические бильярды. М. : Наука, 1990. 288 с.
  2. Радемахер Г., Теплиц О. Числа и фигуры. М. : Наука, 1964. 264 с.
  3. Табачников С. Геометрия и биллиарды. М. ; Ижевск : НИЦ «Регулярная и хаотическая динамика»; Ижевский институт компьютерных исследований, 2011. 180 с.
Received: 
19.06.2014
Accepted: 
05.11.2014
Published: 
01.12.2014